# SDR USAA2011121200032

- Difficulty date: November 27, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472282010
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM ASSEMBLY BETWEEN FR65 TO FR67, -Y308.  REPLACED FLOORBEAM ASSEMBLY BETWEEN FR65 TO FR67, -Y308 IAW A320 SRM 51-72-11 & AIRBUS DRAWING  D53472814.
